×

zbMATH — the first resource for mathematics

Embedding \(l_ p^ m\) into \(l_ 1^ n\). (English) Zbl 0522.46015

MSC:
46B25 Classical Banach spaces in the general theory
15B52 Random matrices (algebraic aspects)
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Azuma, K., Weighted sums of certain dependent random variables.Tôhoku Math J., 19 (1967), 357–367. · Zbl 0178.21103
[2] Bennett, G., Dor, L. E., Goodman, V., Johnson, W. B. &Newman, C. M., On uncomplemented subspaces ofL p , 1<p<2.Israel J. Math., 26 (1977), 178–187. · Zbl 0339.46022
[3] Bennett, G., Goodman, V. &Newman, C. M., Norms of random matrices.Pacific J. Math., 59 (1975), 359–365. · Zbl 0325.47018
[4] Figiel, T., Lindenstrauss, J. &Milman, V., The dimension of almost spherical sections of convex sets.Acta Math., 139 (1977), 53–94. · Zbl 0375.52002
[5] Kashin, B. S., Diameter of some finite dimensional sets and of some classes of smooth functions.Izv. Akad. Nauk SSSR, Ser Mat., 41 (1977), 334–351 (russian).
[6] Lindenstrauss, J. & Tzafriri, L.,Classical Banach Spaces, I:Sequence Spaces. Springer-Verlag, 1977. · Zbl 0362.46013
[7] Loéve, M.,Probability Theory I. Springer-Verlag, 1977.
[8] Maurey, B.,Théorémes de factorisation pour les opérateurs linéaires á valeurs dans les espaces L p . Astérisque No. 11, Société Math. de France, 1974.
[9] –, Construction de suites symetriques.C. R. Acad. Sci. Paris, 228 (1979), 679–681. · Zbl 0398.46019
[10] Rosenthal, H. P., On subspaces ofL p .Ann. of Math., 97 (1973), 344–373. · Zbl 0253.46049
[11] Schechtman, G., Random embeddings of euclidean spaces in sequence spaces.Israel J. Math., 40 (1981), 187–192. · Zbl 0474.46004
[12] Schechtman, G., Levy type inequality for a class of finite metric spaces.Proceedings of the NSF CBMS Conference on Martingale Theory in Harmonic Analysis and Banach Spaces 1981. To appear. · Zbl 0512.46010
[13] Stout, W. F.,Almost Sure Convergence. Academic Press, 1974. · Zbl 0321.60022
[14] Ibragimov, I. A. &Linnik, Yu. V.,Independent and stationary sequences of random variables. Wolters-Noordhoff Publishing, Groningen, 1971. · Zbl 0219.60027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.